I got hair loss due to dye, and it left my hair less in other parts of my head. What should I do stop hide this?
Welcome to icliniq.com.
I appreciate you asking your problem. In my professional opinion, it could be an allergic reaction triggered due to your hair dye. What happens is that the dye triggers an immunologic mechanism just below the skin at the level of the hair follicles, which either arrest the growth temporarily or eradicates them. The other possibility could be a condition called alopecia aerata, which causes a similar clinical picture. In either case, the cause remains the same.
I would appreciate you sending me a clear photo of your scalp to pinpoint the cause accurately. In the meanwhile, stop the use of any hair dye as any form of preservative in the dye could further worsen your situation least to say permanently. Maintain good hair hygiene and wait for the hair to grow out in about a month. If you still do not get any growth, consider injecting triamcinolone acetonide 10mg in the affected areas of the scalp every 3-4 weeks for as long as your skin specialist feels suitable. Trust me, and the injection is that painful or harmful. We use a 30 to 32 G needle, which is very, very thin. It is an everyday thing for dermatologists, so nothing to worry about.
But at this point going by the symptoms you presented, without the photograph, I can only say so much. I encourage you to post a picture in the subsequent follow-up for a more precise plan of action.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
I have developed a really itchy and dry skin after I dyed my hair ... It seems you have developed allergic contact dermatitis to hair dye ... Read fullKindly suggest treatment for urticaria.
Please try to see if you have changed any cosmetics (hair dye, creams, powders, soaps, shampoos, deodorants, etc ... Read fullMy hair loss is back after a trip to a tropical country. What can I do?
Minoxidil 2 % hairspray can be applied carefully to the scalp only for three to six months wearing gloves ... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now